skin-hair-icon
Acne marks
Hi, I am suffering from acne marks on my back. I performed laser treatment ( 6-7 sittings) for the same last year. It was reduced after the treatment. But after few months, again I can see active red and dark ) acne marks. Could you please help me.
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Thanks for the query. Black spots could mean many things. I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. Revlite I.e. Q-switched Nd YAG laser has been available for stubborn pigmentation and can be helpful when topical creams fail. Hope it helps.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.